# SDR RJEF20181126001

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N685TA
- Make and model: Airbus A320-233
- Aircraft serial: 5068
- Aircraft time: 23,346 hours, 8,361 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT TP831 FROM LIM TO CUZ, THE AIRCRAFT HAD FAILURE OF GPS1 AND RETURNED TO LIM FOR MAINTENANCE. AFTER AN UNEVENTFUL LANDING AT LIM THE PILOT REPORTED THE FOLLOWING TWO ITEMS: 1) "GPS1 FAULT"; AS CORRECTIVE ACTION MAINTENANCE PERSONNEL DEFERRED THE FAILURE AS PER MEL 34-58-01 CATEGORY C. 2) "LANDING AT LIM WITH 61600 KG, NO OVERWEIGHT LANDING"; AS CORRECTIVE ACTION MAINTENANCE PERSONNEL PERFORMED ANALYSIS AS PER TSM 05-50-00-810-802-A, DETERMINED THAT FOR THE REPORTED VALUE IS NOT NECESSARY TO DO INSPECTION FOR HARD/OVERWEIGHT LANDING (MLW 66000 KG). AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
